Antifactors of graphs

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-123
Number of pages3
JournalPeriodica Mathematica Hungarica
Volume4
Issue number2-3
DOIs
Publication statusPublished - Jun 1973

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Antifactors of graphs. / Lovász, L.

In: Periodica Mathematica Hungarica, Vol. 4, No. 2-3, 06.1973, p. 121-123.

Research output: Contribution to journalArticle

Lovász, L. / Antifactors of graphs. In: Periodica Mathematica Hungarica. 1973 ; Vol. 4, No. 2-3. pp. 121-123.
@article{81116cd9d82e48248dcafe8ada1f14c6,
title = "Antifactors of graphs",
author = "L. Lov{\'a}sz",
year = "1973",
month = "6",
doi = "10.1007/BF02276100",
language = "English",
volume = "4",
pages = "121--123",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2-3",

}

TY - JOUR

T1 - Antifactors of graphs

AU - Lovász, L.

PY - 1973/6

Y1 - 1973/6

UR - http://www.scopus.com/inward/record.url?scp=34250431301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250431301&partnerID=8YFLogxK

U2 - 10.1007/BF02276100

DO - 10.1007/BF02276100

M3 - Article

AN - SCOPUS:34250431301

VL - 4

SP - 121

EP - 123

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2-3

ER -